MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RM52260151 DS10015128 BI MENTUM RK PE LINER 28 51; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RM52260151 DS10015128 BI MENTUM RK PE LINER 28 51; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number UNK_JSE
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Insufficient Information (4580)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4): (b)(6) the patient was revised due to pain and instability.Unknown surgical delay.
 
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Additional Manufacturer Narrative
Reported event : an event regarding infection (leading to revision) involving a bi mentum rk pe liner was reported.Conclusions : the reported device is an serf product.Investigation : "the products were not returned, no product for investigation can be performed.No x ray has been provided, no information.All batches are released in compliance with serf specifications.Serf has no evidence to determine the cause of the complaint.Revision leading to implant replacement can be caused by several factors that cannot be demonstrated due to lack of information.Serf devices involvement is unlikely in these cases.The cause of the problem cannot be confirmed.".Corrective action/preventive action: no action is required by stryker at this time as the investigation for this event is performed by serf.
 
Event or Problem Description
Correction of the event: patient was revised due to infection.Unknown surgical delay.Doi: (b)(6) 2023 dor: unknown.Affected side: left hip.

Brand Name
RM52260151 DS10015128 BI MENTUM RK PE LINER 28 51
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines, FL 69150
FR   69150
9546280700
MDR Report Key21230148
Report Number3008668801-2025-00056
Device Sequence Number8302133
Product Code MEH
UDI-Device Identifier03662200015665
UDI-Public03662200015665
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181744
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberUNK_JSE
Device Lot Number2012073A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown